# SDR CALA2013121993806

- Difficulty date: December 18, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N850UA
- Make and model: Airbus A319-131
- Aircraft serial: 1653
- Aircraft time: 41,409 hours, 17,077 cycles
- Engine: Iae V2522A5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT IN LT INBD FLAP.  DENT APPROXIMATELY .75 W X .062 DEEP, LOCATION 7 1-4 IN FROM TE 64 1-2 IN FROM INBD EDGE OK TO CF FOR 2C FOR EDDY CURRENT IAW ECRA 572101360.
